# SDR TWAA0103314

- Difficulty date: February 16, 2001
- Submitted: February 21, 2001
- Operation: Air carrier
- Aircraft: N903TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49154
- Aircraft time: 54,985 hours, 28,648 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT IN THE FWD CABIN FOUND CORROSION ON FLOOR SUPPORT AT STA 200, LBL 8 INCHES.  INSTALLED NEW FLOOR SUPPORT PER DRAWING 9936534.  INSTALLED FASTENERS PER SRM 51-30-1.
